Mathematical analysis of an age structured problem modelling phenotypic plasticity in mosquito behaviour

Nenhuma Miniatura disponível

Data

2019-08-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

This paper presents an age structured problem modelling mosquito blood-feeding plasticity in a natural environment. We first investigate the analytical asymptotic solution through studying the spectrum of an operator A which is the infinitesimal generator of a C 0 -semigroup. Indeed, the study of the spectrum of A per se is interesting. Additionally, we get the existence and nonexistence of nonnegative steady solutions under some conditions.

Descrição

Idioma

Inglês

Como citar

Nonlinear Analysis: Real World Applications, v. 48, p. 410-423.

Itens relacionados